# SDR AALA20100422DFW01

- Difficulty date: April 22, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 31,311 hours, 15,001 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED NOSE GEAR UNSAFE INDICATION ILLUMINATED WITH GEAR HANDLE IN UP POSITION.  FLIGHT RETURNED DFW GEAR EXTENDED AND HAD THREE GREEN DOWN/LOCKED INDICATIONS AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SEVICE.  REPLACED UPLOCK SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
